# SDR ABXA20140915296

- Difficulty date: September 15, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T500086
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD CORRODED AT STATION 544 RT BILGE AREA.  R & R FLOORBEAM UPPER CHORD AT STATION 544.  REFERENCE SRM 51-40-02.  CORRODED, PART NUMBER 143T5000-86, PART NAME SUPPORT, LOCATION STATION 544, STRINGER & WS LOCATION STRINGER 31R TO 31L.  ACFT WAS GNDED.
